My son is 6 years old.He has ADHD.He is very aggressive,canky,and can't pay attention in school.We took him to the doctor and they decided to try him on intuniv.Well while he was at school the teacher said all he wanted to do was sleep all day.She said he was very tired and couldn't keep his eyes open to do his school work,and she said when she tried to wake him it took forever.His first day on the pill was lastnight.
4 Feb 2011
If you decide that you want to explore other options, I would recommend Vyvanse. I work at a residential treatment facility for troubled teens, as well as a psych hospital, and several of our kids do really well with the Vyvanse. You could also try Concerta, as it too seems to help children a lot. You can always look at the medication here on this site. Lisdexamfetamine is the generic form of Vyvanse and methylphenidate is the generic of Concerta. Again, they are both good for young people with ADHD. Hope this helps.
3 Feb 2011
The most common adverse reactions with Intuniv are: somnolence/sedation, abdominal pain, dizziness, hypotension/decreased blood pressure, dry mouth, and constipation.
List of possible side effects for future reference:
As he just started this medication , his organism needs to adjust to the medication.-
It would not be a bad idea to contact his or her Dr., perhaps the dose he is on is too high and needs to be adjusted.-
All the best and take care.-
3 Feb 2011
this is just an idea a dose adjustment as Maso said one of the first things listed with this is being sleepy, I would at least pass this information along to the doctor and let him know how he reacted to this medication see if things can't be made better for him wishing you the very best,
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My twelve year old son was on Intuniv for the last two months and he gained five pounds. He is not heavy, but not thin either. He has Tourettes, OCD, ...
1 answer • 24 Mar 2011
... seeking help I
1 answer • 24 Dec 2011
by switching her, will it effect her?
1 answer • 18 Feb 2012
He had a headache, so his grandpa gave him an 81mg aspirin. I know its dangerous to take NSAID with MAOI. He was extremely sleepy. Was taking aspirin ...
2 answers • 23 Apr 2012